# SDR A6WA201303154015

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 24,366 hours, 23,438 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Condition: Blocked
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 1500 FEET RECEIVED L LOW FUEL PRESS, L EJECTOR CAUTION, ENGINE VIBRATIONS, ENGINE SURGE, NORMAL LANDING.  ENGINE OPERATED NORMALLY AFTER LEVELING OFF.  INSPECTED FUEL TANKS AND FOUND BLOCKAGE IN SCAVENGE EJECTOR.  REMOVED BLOCKAGE.  C/W OPS CHECK.  NO   
DEFECTS NOTED.
